It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High Cholesterol Message Board


High Cholesterol Board Index


Re: Vytorin
Jul 18, 2005
I had severe side effects from Pravachol - muscle pain and weakness, bladder leakage, all sorts of problems - and now they say 'no more statins for you'. I am taking supplements - cinnamon caps, Triple Omega 3, garlic caps, as well as multivitamins

My HDL and triglycerides are both on the high end of normal range, but my LDL is VERY high. I keep reading about Vytorin and wonder if it is something I should consider, especially since most everyone warns me I would probably have similar side effects from red rice yeast as from the prescription statins.

Hoping to learn more about Vytorin before my next visit with the doctor, so, users, tell all! :)





All times are GMT -7. The time now is 11:20 AM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!